T Nation

New Muscles Found?


#1

Hi, I am new to this forum. Not new to fitness. I started TRT treatment 3 weeks ago. Last night my wife felt a hard "lump" in my mid to lower abdominal region. Actually it wasnt even a specific area. But it almost feels like my abdominal muscles are noticably larger. I do have some extra weight, probably due to the fact I was low on T for a handful of years most likely.

Anyhow, kinda scared me at first. Nothing hurts or is odd feeling. Has this happened to anyone?


#2

It's prolly a hurnia. Never heard of Trt causing this kind of symptom but could be wrong.

Lay on your back have your wife touch the spot and lift both legs in the air and see if the lump gets bigger


#3

I doubt your TRT has anything to do with it and if you are seeing the average doctor,(s)he has you on a low dose of "T".

As for the lump, I'm sure you will be back to the doctor for blood work soon. Address the matter then. If you have pain or problems moving your bowls, it could be the hernia previously mentioned and then seek medical attention immediately.


#4

Pain or problems moving the bowls could be a problem associated with a hernia but one could have a hernia and no pain or limited pain an no problem with the bowls at all. Only when it ends up pinching would you have severe and dangerous pain. If this happens go directly to the hospital as it could be life threatening, if not go see your family doc and get a referral to a gastroenterologist and see what he has to say.